Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 1782916, 4 pages
http://dx.doi.org/10.1155/2016/1782916
Research Article

On Subordinations for Certain Multivalent Analytic Functions in the Right-Half Plane

1Department of Mathematics, Suqian College, Suqian 223800, China
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 2 January 2016; Accepted 16 February 2016

Academic Editor: Gestur Ólafsson

Copyright © 2016 Yi-Hui Xu and Jin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Sokól and J. Stankiewicz, “Radius of convexity of some subclasses of strongly starlike functions,” Zeszyty Naukowe Politechniki Rzeszowskiej. Matematyka, vol. 19, pp. 101–105, 1996. View at Google Scholar · View at MathSciNet
  2. J. Sokól, “Coefficient estimates in a class of strongly starlike functions,” Kyungpook Mathematical Journal, vol. 49, no. 2, pp. 349–353, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. Sokól, “Radius problems in the class SL,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 569–573, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. M. Ali, N. K. Jain, and V. Ravichandran, “Radii of starlikeness associated with the lemniscate of Bernoulli and the left-half plane,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6557–6565, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. R. M. Ali, N. E. Cho, V. Ravichandran, and S. S. Kumar, “Differential subordination for functions associated with the lemniscate of Bernoulli,” Taiwanese Journal of Mathematics, vol. 16, no. 3, pp. 1017–1026, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. M. Ali, N. E. Cho, N. K. Jain, and V. Ravichandran, “Radii of starlikeness and convexity for functions with fixed second coefficient defined by subordination,” Filomat, vol. 26, no. 3, pp. 553–561, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D.-G. Yang and J.-L. Liu, “On a class of analytic functions with missing coefficients,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3473–3481, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. S. S. Miller and P. T. Mocanu, Differential Subordination, Theory and Application, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet